# SDR IPXA10560895

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL AT BS 1320 THRU 1420, LBL 45 THRU 61.  HAS SEVERAL GOUGES AND DENTS ON LOWER SURFACE INBD EDGE, AND (1) ON UPPER SURFACE AFT EDGE.     FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
